Two years ago, my husband was put on suboxone to get off Tramadol (he should never have been put on suboxone to get off Tramadol but that is a whole other story). So anyway, 25 days ago my husband went into a drug rehab to get off the suboxione. For the first year and a half, he had been on 6 mgs a day. In the last 6 months, he was on 2 mgs a day before he went into rehab. He was in the rehab center for 4 days to help with the acute symptoms. During the time in the rehab center and about two weeks after leaving the rehab center, he was cold all the time, anxiety, inability to sleep, sneezing, tired, joint pain, etc. His only relief was hot baths or hot tub. Although the symptoms are much better now, he still can't sleep without Ambien and is depressed and tired. He owns his own business and has stopped working. He has no motivation to do anything but watch TV. It seems like our family's life is on hold. I want my husband back. When will these symptoms completely disappear and when will he sleep again without meds. I am also concerned that he will get addicted to Ambien and Clonidine etc. Is there anything we can do? Since it has been almost a month off suboxone, should I be concerned something else is going on like a physical illness? It just seems like after 25 days, he should not be having anymore symptoms. Any suggestions or thoughts?
Addiction often comes with a mental illness such as Depression, Anxiety, Bipolar, etc.. It's often crucial to determine if it's actually a problem with drugs or a problem with depression for example. If he's been through rehab and is still seeing his Psychiatrist I would recommend doing an evaluation for Depression. Everything you mentioned above sounds like someone with depression. As for being addicted to Ambien or Clonidine you can usually find out by counting the pills or if he runs out of either of the drugs before his next prescription refill is permitted or if he takes more than is prescribe to him. If he doesn't end up having depression its usually just what happens after coming off a narcotic. I've been there. Jokes aren't funny, You don't want to be around your family, You like sleeping and sleep more often, etc.. It takes time.
He can end up being on medications his whole life which isn't a bad thing as long as he's not addicted to them. It can take years to get back to where he was in some cases. I would highly recommend he be evaluated for Depression and put on an Antidepressant if he ends up having depression. If he doesn't have depression just give it time and give him support. I hope this helps. Have a Happy Holiday!
I have been going to the suboxone clinic for about 4-5 months now. To make a long story short, I was prescribed opiate based meds for 20 + years, where I was hit by a drunk driver, and wanted to come off of them, because the doctors just had to keep giving me more and more. I also have been sent to the methadone clinic for pain management.I have tried several times to come off of the suboxones and it is as if I will never feel the same again. It is like I won't feel normal again. Everyone that I have known that has had to try and come off of it either never feels normal again or relapses. It is a money racket, what these suboxone doctors are doing. They never told me that I would get addicted to the suboxones and I was told until here recently that this is my new pain management. (I have had to have four maxillofacial surgeries and two back surgeries due to having a drunk driver hit me head on). That is how I got addicted to pain medication in the first place.
Time heals all wounds. Yeah well they make that saying out to seem like it shouldnt take that long. Even after your husband starts feeling normal he will be an addict forever. It sucks i know because i am one too. I also was injured not chosen into addiction.But the best thing for him to do is keep his mind and body busy. I know he dont want to, not for one moment but he has to fight and do it. If he does that i promise it seems to go away much faster. Also i know he probably lost all intrest in any activity that he use to participate in. He needs to find somthing that makes him happy and continue to do it.This is the mind over matter part of the addiction.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2010 • 2 answers
Posted 23 Jun 2011 • 1 answer
How long do the withdrawl symptoms last for quitting tramadol cold turkey?after abusing them for 6 m
Posted 8 Dec 2011 • 1 answer
I've been taking 5, 50mg tramadols the last 3 days to help with my norco/percoset withdrawl symptoms
Posted 24 Mar 2012 • 2 answers
Posted 29 Aug 2017 • 1 answer